Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 53, NWS Kansas City, MO

March 12, 20066 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Mar 12, 2006, 10:45 PM CST for 6 counties in Missouri. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2006, 10:45 PM CST (04:45 UTC)
Expired
Mar 12, 2006, 11:30 PM CST
In force
45 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Cooper County, MO, Henry County, MO, Johnson County, MO, Lafayette County, MO, Pettis County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 70 km from the middle of the area, began a volume at 04:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 11:20 PM CSTHAIL 1.56 Sw Green Ridge, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 8:42 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 4.8 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2006-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2006-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
3122 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 130446
SVREAX
MOC053-083-101-107-159-195-130530-
/O.NEW.KEAX.SV.W.0053.060313T0445Z-060313T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1045 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HENRY COUNTY IN WEST CENTRAL MISSOURI
  EASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI
  PETTIS COUNTY IN CENTRAL MISSOURI
  NORTHWESTERN COOPER COUNTY IN CENTRAL MISSOURI
  SOUTHEASTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI
  SOUTHERN SALINE COUNTY IN CENTRAL MISSOURI

* UNTIL 1130 PM CST

* AT 1041 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM HIGGINSVILLE TO 7 MILES NORTH OF WARRENSBURG TO CHILHOWEE...
  AND MOVING EAST AT 55 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CONCORDIA BY 1050 PM CST.
  WINDSOR...WHITEMAN AFB AND KNOB NOSTER BY 1055 PM CST.
  SWEET SPRINGS AND LA MONTE BY 1100 PM CST.
  GREEN RIDGE AND HOUSTONIA BY 1105 PM CST.
  SEDALIA BY 1115 PM CST.
  SMITHTON BY 1120 PM CST.

THE TOWNS OF FAYETTEVILLE...EMMA...HUGHESVILLE AND SEDALIA ARE ALSO 
IN THE PATH OF THESE SEVERE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

LAT...LON 3900 9383 3884 9384 3855 9393 3852 9353
      3851 9328 3854 9327 3853 9307 3901 9305
      3902 9296

$$

MAS
1 follow-up statement
000 
WWUS53 KEAX 130510
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1109 PM CST SUN MAR 12 2006

MOC053-083-101-107-159-195-130530-
/O.CON.KEAX.SV.W.0053.000000T0000Z-060313T0530Z/
SALINE MO-LAFAYETTE MO-COOPER MO-PETTIS MO-JOHNSON MO-HENRY MO-
1109 PM CST SUN MAR 12 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HENRY...EASTERN JOHNSON...PETTIS...WESTERN COOPER...SOUTHEASTERN
LAFAYETTE AND SOUTHWESTERN SALINE COUNTIES UNTIL 1130 PM CST...

AT 1040 PM CST...TRAINED WEATHER SPOTTERS REPORTED THE LINE OF SEVERE
THUNDERSTORMS PRODUCED DESTRUCTIVE WINDS IN EXCESS OF 70 MPH 2 
NORTHWEST OF CENTERVIEW.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM SWEET SPRINGS TO LA MONTE TO GREEN RIDGE...MOVING 
EAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SEDALIA BY 1115 PM CST.
  SMITHTON BY 1125 PM CST.

THE TOWNS OF HUGHESVILLE AND SEDALIA ARE ALSO IN THE PATH OF THIS 
LINE OF SEVERE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3900 9383 3884 9384 3855 9393 3852 9353
      3851 9328 3854 9327 3853 9307 3901 9305
      3902 9296

$$

MAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 3:40 PM CST, 7 hours 5 minutes earlier.

Area forecast discussion, Mar 12, 3:40 PM CST, 7 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
340 PM CST SUN MAR 12 2006

.DISCUSSION...

SEVERE WEATHER ONGOING AT THIS TIME. AS SURFACE LOW EXITS THIS
EVENING...SO WILL THE THUNDERSTORMS. HAVE TAPERED OFF POPS FROM WEST
TO EAST DURING THE EVENING. IF DRYLINE DOES NOT IGNITE IN SOUTHEAST
KANSAS IN THE CU FIELDS THIS AFTERNOON...MAY BE ABLE TO TAKE TSRA
OUT OF FORECAST A BIT EARLIER. SEEING WINDS SHIFTING MORE TO THE
SOUTHWEST...AND DEWPOINT DEPRESSION INCREASING. IF DRYLINE LIGHTS
UP...SHOULD BE IN THE NEXT 2 HOURS.

PRECIP WILL WRAP AROUND THE BACK SIDE OF THE LOW OVERNIGHT...BUT NOT
EXPECTING MUCH IN THE WAY OF PRECIP WITH THAT EXCEPT POSSIBLY IN
EXTREME NORTHERN MO. HAVE JUST SLIGHT CHANCE POPS IN THAT AREA. WE
SHOULD SEE AN EXTENSIVE STRATUS DECK HOWEVER.

TEMPERATURES BEHIND THE COLD FRONT ARE MUCH COOLER...WITH LOWS
TONIGHT IN THE MID 30S IN NORTHWEST MO.  SHOULD SEE A LARGE TEMP
GRADIENT DOWN TO CENTRAL MO. ON MONDAY...WITH THE STRATUS DECK...THE
DIURNAL RANGE SHOULD ONLY BE ABOUT 10 DEG WITH A BREEZY NORTHWEST
WIND.  SURFACE HIGH IS IN PLACE ACROSS THE AREA ON TUESDAY WITH
TEMPERATURES REBOUNDING ONLY SLIGHTLY. BY WEDNESDAY...WE SEE ANOTHER
LOW DEVELOP ON THE WESTERN HIGH PLAINS. HAVE INTRODUCED PRECIP FOR
WEDNESDAY NIGHT. THE GULF MOISTURE LOOKS TO BE ABLE TO GET
HERE...AND MAY NEED TO BRING POPS INTO WED AFTERNOON. GFS SOUNDINGS
SHOW SOME ELEVATED INSTABILITY POSSIBLE...BUT HAVE LEFT THUNDER OUT
FOR NOW.

HIGH PRESSURE ACROSS MOST OF THE REGION THROUGH THE REST OF THE
WEEK. MID RANGE MODELS SHOWING SOME SIGNAL FOR ANOTHER FRONT TO GO
THROUGH NEXT SUNDAY. HAVE PUT IN SLIGHT CHANCES THUS FAR.

27

&&

.PREV DISCUSSION...

415 AM SUN...
COMPLEX WEATHER SCENARIO IS UNFOLDING TODAY WITH THE MAKINGS FOR A
SEVERE WEATHER OUTBREAK ACROSS PORTIONS OF THE FORECAST AREA. A
VIGOROUS MID/UPPER LEVEL TROUGH WILL TRACK ACROSS THE CENTRAL PLAINS
AND HEAD TOWARD NORTHWEST MISSOURI THIS AFTERNOON. MEANWHILE...AT
THE SURFACE A WARM FRONT WILL SURGE NORTHWARD THROUGH CENTRAL
MISSOURI FROM ITS CURRENT LOCATION OVER SOUTHERN MISSOURI. A DRY
LINE WILL ALSO HEAD EAST FROM EASTERN KANSAS DURING THE AFTERNOON.
STRONG DIFFLUENCE WILL DEVELOP ALOFT IN RESPONSE TO A 140KT+ UPPER
JET.

CURRENTLY A FEW RADAR ECHOES HAVE BEEN NOTED OVER THE SOUTHEAST
PORTION OF THE FORECAST AREA...IN ASSOCIATION WITH INCREASING MID
LEVEL ISENTROPIC LIFT. HAVE INCLUDED A LOW END CHANCE OF SCATTERED
SHOWERS AND THUNDERSTORMS THIS MORNING AS THE AREA OF ISENTROPIC
LIFT SPREADS NORTHWARD.

ATTENTION THEN TURNS TO CONVECTIVE INITIATION THIS AFTERNOON. AM
ANTICIPATING AN AREA OF CONVECTION TO DEVELOP FROM THE WARM FRONT
AND SOUTH ALONG THE LEADING EDGE OF THE ADVANCING DRYLINE BEGINNING
IN THE EARLY AFTERNOON. MANY FAVORABLE SEVERE WEATHER
PARAMETERS ARE FORECAST TO BE IN PLACE SO IT SHOULDNT TAKE LONG FOR
STORMS TO BECOME SEVERE ONCE THEY DEVELOP. THERE IS A DEFINITE LARGE
HAIL AND DAMAGING WIND THREAT WITH THE ANTICIPATED SUPERCELLULAR
STORMS...AND A TORNADIC THREAT ESPECIALLY NEAR THE WARM FRONT WHERE
LOW LEVEL WINDS WILL BE MORE BACKED AND EHI VALUES REACH THE 3 TO 4
RANGE. MAIN NEGATIVE FACTOR THE STORMS MUST OVERCOME IS THE
EXCEPTIONAL SHEAR MAGNITUDE...WHICH IS PROGGED TO BE IN EXCESS OF 80
KNOTS FROM 0-6KM ACROSS NORTHERN MISSOURI. THE MOVEMENT OF THE WARM
FRONT THIS MORNING WILL WARRANT WATCHING...AS ANY SLOWER MOVEMENT
THAN PROGGED BY THE EARLIER MODEL RUNS WOULD SHIFT THE
SEVERE/TORNADIC THREAT FURTHER SOUTH THAN NORTHERN MISSOURI. STORMS
ARE THEN ANTICIPATED TO DEVELOP INTO A SQUALL LINE THAT WILL TRACK
EAST/NORTHEAST ACROSS THE REMAINDER OF THE FORECAST AREA THIS
EVENING.

THE TRAILING COLD FRONT WILL SWING ACROSS THE FORECAST AREA AFTER
MIDNIGHT AND INTO THE EARLY MORNING HOURS MONDAY. CANT RULE OUT
SOME LIGHT PRECIPITATION ON THE BACKSIDE OF THE DEPARTING
SYSTEM...MAINLY OVER NORTHER MISSOURI MONDAY.
OTHERWISE...TEMPERATURES WILL COOL SIGNIFICANTLY TONIGHT AND
ACTUALLY HEAD BACK TOWARD NORMAL FOR THE FIRST PART OF THE WORK WEEK.

STOFLET
&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO EAX
Hazardous weather outlook, Mar 12, 12:56 PM CST, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1256 PM CST SUN MAR 12 2006

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-131200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1256 PM CST SUN MAR 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ANOTHER EXPLOSIVE ROUND OF SEVERE WEATHER WILL COME THROUGH THIS
AFTERNOON. THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE LONG-
TRACKED TORNADOES...DAMAGING WINDS...AND LARGE HAIL INTO THE EVENING
HOURS.

THESE STORMS ARE FIRING ALONG A DRY LINE THAT IS LOCATED IN EAST
CENTRAL KANSAS. ONCE THE STORMS DEVELOP...THEY WILL QUICKLY BECOME
SUPERCELLULAR AND MOVE INTO MISSOURI. THIS IS A POTENTIALLY
DANGEROUS WEATHER SITUATION. SIGNIFICANT SEVERE WEATHER...INCLUDING
THE POSSIBILITY OF DESTRUCTIVE TORNADOES...IS EXPECTED TO DEVELOP.
PERSONS ARE URGED TO BE READY TO REACT QUICKLY SHOULD A WARNING BE
ISSUED FOR YOUR AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED ACROSS THE OUTLOOK AREA THROUGH THE EVENING.

27

In the hours before

Local storm report, Mar 12, 9:45 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
945 PM CST SUN MAR 12 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             LEES SUMMIT             38.92N 94.38W
03/12/2006  M1.75 INCHES     JACKSON            MO   STORM CHASER

            HAIL DAMAGE-BROKE 2 SKYLIGHTS NEAR TUDOR RD AND TODD
            GEORGE RD.

&&

MAS
Local storm report, Mar 12, 9:47 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
947 PM CST SUN MAR 12 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HAIL             GALLATIN                39.92N 93.97W
03/12/2006  M2.50 INCHES     DAVIESS            MO   CO-OP OBSERVER

&&

MAS
Local storm report, Mar 12, 10:04 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1004 PM CST SUN MAR 12 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND DMG     STRASBURG               38.77N 94.17W
03/12/2006                   CASS               MO   FIRE DEPT/RESCUE

            POSSIBLE TORNADO. HOUSE DAMAGED. TIME ESTIMATED. DELAYED
            REPORT.

1001 PM     HAIL             4 N DREXEL              38.54N 94.60W
03/12/2006  M1.00 INCH       CASS               MO   TRAINED SPOTTER

            1 INCH HAIL AND 40 TO 50 MPH WINDS REPORTED

&&

21
Local storm report, Mar 12, 10:08 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1008 PM CST SUN MAR 12 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             PECULIAR                38.72N 94.47W
03/12/2006  M0.88 INCHES     CASS               MO   EMERGENCY MNGR

&&

MJM
Local storm report, Mar 12, 10:18 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1018 PM CST SUN MAR 12 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1017 PM     TSTM WND GST     PLEASANT HILL           38.78N 94.27W
03/12/2006  M60 MPH          CASS               MO   OFFICIAL NWS OBS

            MEASURED AT NWS OFFICE

&&

21
Local storm report, Mar 12, 10:26 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1026 PM CST SUN MAR 12 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TORNADO          2 N BUTLER              38.28N 94.33W
03/12/2006                   BATES              MO   TRAINED SPOTTER

            FUNNEL CLOUD TOUCHED DOWN SE OF PASSAIC. ON THE GROUND
            FOR ABOUT A MINUTE. DOWNED POWER LINES AND A BARN WAS
            DAMAGED.

0815 PM     TORNADO          4 E SWEET SPRINGS       38.97N 93.35W
03/12/2006                   SALINE             MO   EMERGENCY MNGR

            TORNADO OVERTURNED A SEMI TRUCK ONTO CARS ON I-70 NEAR
            MP 69. NUMEROUS HOUSES DAMAGED OR DESTROYED ALONG COUNTY
            RD EE NORTH OF I-70. POWER POLES DOWNED ALONG RTE K NEAR
            I-70. POSSIBLE INJURIES...UNKNOWN NUMBERS. SEVERAL
            PERSONS REPORTED MISSING. TIME ESTIMATED ON DELAYED
            REPORT.

&&

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 6:23 PM CSTSevere Thunderstorm WarningEAXCaldwell, Daviess, DeKalb37 min
Mar 12, 6:24 PM CSTSevere Thunderstorm WarningEAXCass, Clay, Jackson51 min
Mar 12, 6:34 PM CSTTornado WarningEAXBuchanan, Clay, Clinton, Platte26 min
Mar 12, 6:38 PM CSTSevere Thunderstorm WarningEAXCass37 min
Mar 12, 6:42 PM CSTSevere Thunderstorm WarningEAXGrundy, Mercer, Putnam, Sullivan33 min
Mar 12, 6:44 PM CSTSevere Thunderstorm WarningEAXPutnam, Schuyler15 min
Mar 12, 6:45 PM CSTSevere Thunderstorm WarningEAXPlatte45 min
Mar 12, 6:52 PM CSTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston23 min
Mar 12, 6:53 PM CSTSevere Thunderstorm WarningEAXClay, Ray37 min
Mar 12, 6:55 PM CSTSevere Thunderstorm WarningEAXJackson, Johnson, Lafayette, Ray35 min
Mar 12, 6:56 PM CSTTornado WarningEAXCaldwell, Clinton, Daviess, Ray34 min
Mar 12, 7:03 PM CSTSevere Thunderstorm WarningEAXCass, Johnson42 min
Mar 12, 7:13 PM CSTSevere Thunderstorm WarningEAXPutnam, Sullivan62 min
Mar 12, 7:13 PM CSTTornado WarningEAXCass, Johnson32 min
Mar 12, 7:20 PM CSTSevere Thunderstorm WarningEAXGrundy, Mercer, Sullivan25 min
Mar 12, 7:22 PM CSTSevere Thunderstorm WarningEAXBates, Cass38 min
Mar 12, 7:25 PM CSTSevere Thunderstorm WarningEAXClay, Clinton, Ray35 min
Mar 12, 7:26 PM CSTSevere Thunderstorm WarningEAXCaldwell, Daviess, Grundy, Livingston34 min
Mar 12, 7:31 PM CSTSevere Thunderstorm WarningEAXCaldwell, Carroll, Lafayette, Ray29 min
Mar 12, 7:32 PM CSTSevere Thunderstorm WarningEAXCaldwell, Carroll, Daviess, Grundy, Livingston43 min
Mar 12, 7:34 PM CSTTornado WarningEAXJohnson, Pettis41 min
Mar 12, 7:36 PM CSTTornado WarningEAXGrundy, Mercer, Putnam, Sullivan24 min
Mar 12, 7:38 PM CSTTornado WarningEAXBates, Henry37 min
Mar 12, 8:00 PM CSTSevere Thunderstorm WarningEAXJohnson, Lafayette, Pettis, Saline60 min
Mar 12, 8:01 PM CSTTornado WarningEAXAdair, Linn, Putnam, Sullivan29 min
Mar 12, 8:02 PM CSTTornado WarningEAXBates, Cass, Henry, Johnson28 min
Mar 12, 8:07 PM CSTTornado WarningEAXCooper, Johnson, Lafayette, Pettis, Saline38 min
Mar 12, 8:10 PM CSTTornado WarningEAXCarroll, Ray35 min
Mar 12, 8:12 PM CSTTornado WarningEAXPutnam, Schuyler33 min
Mar 12, 8:18 PM CSTSevere Thunderstorm WarningEAXLinn, Livingston, Macon42 min
Mar 12, 8:23 PM CSTTornado WarningEAXAdair, Putnam, Schuyler29 min
Mar 12, 8:24 PM CSTTornado WarningEAXHenry, Johnson, Pettis51 min
Mar 12, 8:29 PM CSTTornado WarningEAXBates, Cass, Henry, Johnson31 min
Mar 12, 8:32 PM CSTSevere Thunderstorm WarningEAXCarroll, Chariton, Linn, Livingston41 min
Mar 12, 8:37 PM CSTTornado WarningEAXHoward, Randolph, Saline23 min
Mar 12, 8:43 PM CSTTornado WarningEAXJohnson, Pettis62 min
Mar 12, 8:46 PM CSTSevere Thunderstorm WarningEAXCarroll, Lafayette15 min
Mar 12, 8:48 PM CSTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Schuyler, Sullivan42 min
Mar 12, 8:49 PM CSTSevere Thunderstorm WarningEAXCass, Jackson, Lafayette27 min
Mar 12, 8:54 PM CSTTornado WarningEAXHoward, Randolph51 min
Mar 12, 8:58 PM CSTSevere Thunderstorm WarningEAXCooper, Johnson, Pettis, Saline33 min
Mar 12, 9:00 PM CSTSevere Thunderstorm WarningEAXLinn, Macon32 min
Mar 12, 9:10 PM CSTSevere Thunderstorm WarningEAXJackson, Lafayette, Ray22 min
Mar 12, 9:14 PM CSTTornado WarningEAXCooper, Howard, Saline61 min
Mar 12, 9:20 PM CSTTornado WarningEAXCass, Henry, Johnson40 min
Mar 12, 9:24 PM CSTSevere Thunderstorm WarningEAXCarroll, Ray27 min
Mar 12, 9:36 PM CSTTornado WarningEAXJohnson, Lafayette, Pettis, Saline24 min
Mar 12, 9:41 PM CSTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson64 min
Mar 12, 9:59 PM CSTSevere Thunderstorm WarningEAXChariton, Cooper, Howard, Pettis, Saline46 min
Mar 12, 10:11 PM CSTSevere Thunderstorm WarningEAXCass, Henry, Jackson, Johnson, Lafayette, Pettis and 1 more34 min
Mar 12, 10:28 PM CSTTornado WarningEAXBates, Cass, Henry, Johnson32 min
Mar 12, 10:34 PM CSTSevere Thunderstorm WarningEAXCarroll, Chariton, Lafayette, Ray, Saline41 min
Mar 12, 10:41 PM CSTSevere Thunderstorm WarningEAXBates34 min
Mar 12, 10:52 PM CSTTornado WarningEAXBates, Cass, Henry, Johnson23 min
Mar 12, 11:00 PM CSTSevere Thunderstorm WarningEAXCarroll, Chariton, Howard, Lafayette, Linn, Macon and 1 more59 min
Mar 12, 11:08 PM CSTTornado WarningEAXHenry, Johnson22 min
Mar 12, 11:25 PM CSTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline43 min
Mar 12, 11:26 PM CSTSevere Thunderstorm WarningEAXHenry19 min
Mar 12, 11:38 PM CSTSevere Thunderstorm WarningEAXAdair, Chariton, Howard, Macon, Randolph33 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.